Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

Terrible Pain after Gemzar was posted 10/29/1999 08:44 pm by Mary
E-mail Address:

Message Text
Hi everyone -- John's been in terrible pain again this week after his Gemzar session. He says it's a 12 (0-10 scale). This has been happening about 2-1/2 days after each treatment. He's threatening to stop the chemo if they can't do anything for him. All his onc's suggested is over the counter Advil or Tylenol. There's got to be something else! Any suggestions? Thanks and my prayers are with each of you.

Reply to this message | Return to Main Message List
Responses

*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2019 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am